Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking steroids for liver. Spots on body, sweating, pain in side and legs. Normal?

Hi my boyfriend is taking prescribed steroids for his liver, he has broken out in spots all over his body and is always wet with sweat. Is this normal. Also since last night he has been complaining of pains on his side, around his liver again and also his legs, is this ok? He was unable to see his consultant for his last appointment as she had to cancel so he was unable to get more of his steroids which I think is shocking. He has now not had any for 3 days.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
the first thing you need to know ia steroids main.sideeffect is dependence and if you stop it suddenly without tappering the drug you will get some side effects.And the symptoms you are facing are due to the usage of the steroids nay be the dose prescribed for you doesnt suits you and the disease symptoms are not controlling with that.spots on your body indicates some bleeding problem so you need to have appt and pt with inr tests done.Thank you.
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor